# SDR EY2R9601157

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Stop Collar
- Part number: 3475A2
- Condition: Corroded
- Location: Propeller Assy
- Part time: 9,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW STOP COLLAR FOUND WITH CORROSION.
